MathSciNet Relay Station
MathSciNet bibliographic data
MR237944 (38 #6221) 35.24
Freĭdlin, M. I. The smoothness of the solutions of degenerate elliptic equations. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 32 1968 1391–1413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement